# SDR REXA2021031800122

- Difficulty date: March 3, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: SH670324563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE ASSY FORWARD SIDE OF FS 364 STR 27 CORRODED. - REPLACED CORRODED NUTPLATE ASSY IAW CRJ 900 SRM 51-42-06-001-001-A01 AND DRAWING #SH670-32456, 2024 T3 0.032". WVAC EMP #460661
